Couldn't find what you looking for?

TRY OUR SEARCH!

Some one please help! I am a 18 year old girl, an for the past week I have felt really strange! I have been suffering with light headedness, heavy legs, tiredness, dizzyness, pain in the small of my back and pain in my neck. I am a smoker and do srink, but not excessively, I have suffered from vertigo in the past and do take the contrceptive pill could somebody please tell me whats wrong with me!

Loading...

Hey, a constant lightheadedness can be a result of low blood pressure, so you might have check this as well. Sometimes, all of those symptoms that you are saying that you have can be related to this. Also, your blood is something that you generally need to check, maybe your eye pressure as well. Whenever you have something like this, it should be exanimate by your doctor, step by step, every detail, until you see what your problem is exactly. But, I bet that you have problems with your blood pressure and you need to do something to change this. With some natural ways or with some pills. Consult your doctor anyway. 

Reply

Loading...

As far as the being exhausted, have you had your thyroid checked?

And for the symptoms as a whole, it sounds very much like your body is not getting sufficient oxygen. When was the last time you had you pulse ox checked?
Also it sounds like it could be early symptoms of a blood clot. How's your blood pressure? Have it checked out right away.
Reply

Loading...

I also take birth control, i'm constantly lightheaded, I randomly wake up with horrible vertigo to the point where i can't tell how close I am to a wall until I walk into it. I also can't drive like that either. My doctor prescribed the transderm scop motion sickness patch for me. It helped stop the room from spinning (mostly) I have been to doctor after doctor to neurologist after neurologist and no one has figured anything out... and recently, i feel like one of those people that falls asleep in the middle of a conversation, I have extreme fatigue no matter how much or little i sleep
Reply

Loading...

I have been having the same troubles, light headedness, with no energy & constantly tired. I take the contraceptive pill, smoke but drink very rarely. I went to the doctors and they took blood which came back all clear. It is starting to affect my general living!! Please someone let me know whats wrong!!!
Reply

Loading...

Hi,
I agree with the person who suggested you get your thyroid checked. If the levels are apparently OK you might still have autoimmune thyroid problems. You would need a test for thyroid antibodies. Oestrogen interferes with thyroid hormone absorbtion and affects your thyroid. I speak from experience and wasn't diagnosed till age 48. I wouldn't wish that on anyone.
Reply

Loading...

I would have a larangoscopy(sp?) and have your ears cheacked. I was having trouble with not getting enough oxygen into my blood, which was causing the fatigue, then I found out I have an ear infection which caused my lightheadedness.

Having those symptoms which is what I had, I am know having surgery to correct everything.

You have to look at your body as a machine if your body is not working properly you have to get it checked out, just like you would do for your car.
Reply

Loading...

Sounds like symptoms of adrenal fatigue, which is now being researched more and connected to Chronic Fatigue Immune Deficiency Syndrome. The lightheadedness is often a result of low blood sugar from an imbalance of sodium/potassium due to aldosterone hormone deficiency. Adrenals are taxed from stressed, and affects more women than men. Smoking is one major stress on the body, combined with many factors from the environment (pollutants) and your life (relationships, work, etc).

Brain fog, being tired now matter how much you sleep, waking up in the middle of the night/having a problems falling asleep, anxiety, high-strung states, are all part of the weakened adrenal response.

Research adrenal fatigue and/or hypo-adrenia. Find a good doctor who is willing to listen and consider things they might not even be aware of yet. I've had to search for 15 years to find a doctor who would actually connect the dots.

Best of luck. Our health is our most important resource.
Reply

Loading...

Hi,
I've been having very similar symptoms and I'm only 17 so I don't think there are any serious problems. I looked up some of the symptoms and that actually is what brought me here. One diagnosis I found was anemia, which is a huge possibility, because I'm a picky vegetarian.
Let me know if you find anything out!
Reply

Loading...

I have the exact same symptoms and I am an 18 year old female. It's gotten to the point where its interrupting my life so I have made an appointment with my doctor for next week. I'm on the contraceptive pill, don't drink only on occasion as with smoking. I get enough sleep although I'm a uni student so there is a lot of stress. I've also noticed that I've become very short tempered which is very uncharacteristic of me. I just want it to go away and feel happy and healthy again!
Reply

Loading...

Did any of you stop to think it might be your contraceptive? I was having the same symptoms and found this post and realized you all are taking contraceptives. I checked the side effects of mine (Loestrin 24) and found that every thing, including nausea, lightheadedness, mood swings, fatigue and even anemia, can be caused by a contraceptive. I'd review the drug facts of yours and talk to your doctor about maybe changing your prescription, I know I will be.
I found my drug facts at= ***edited by moderator*** web addresses not allowed
Hope this helps,
Whitney
Reply

Loading...

Dudettes,

Get off the pill!!!! They are sooooooooooooo bad for you. Previous poster is spot on. You all have in common that you are on the pill. When I was on the pill I felt HORRIBLE for 90% of the time. I have been on THREE, count 'em, THREE different contraceptive pills and have had trouble for sure (going to doctor trouble and/or emergency room) with all of them.

THEY ARE BAD NEWS!!!! I realize it's no fun to do the thing without birth control, but look into other ways like non-hormone IUD's or those diaphragm things or something! (If you're not married you should be doing it with a condom anyways! -- just from an STI standpoint!!!)

But seriously, get off the pills. End of story.
Reply

Loading...

Ehh..excuse me but every woman is different when it comes to the pill. Just because your body didn't respond well to them doesn't mean it's the same for everybody else. I have many female friends who have been on the pill for years and have had no problems. So get your facts right and think about what you are about to say on here.
Reply

Loading...

Well I went to the doctor feeling lightheaded, nausious feeling, fatigue all the time, headaches and the doctor said I have a Mano like virus so you never know. I was like this for 3 weeks.
Reply

Loading...

definitely contraceptive and also stress
Reply

Loading...